Volume 143, Issue 2 – March 1996

Spectra of non-selfadjoint Hill’s operators and a class of Riemann surfaces

Pages 181-231 by Vadim Tkachenko

A note on the Gauss-Bonnet theorem for Finsler spaces

Pages 233-252 by David Bao, Shiing Shen Chen

Unipotent flows and counting lattice points on homogeneous varieties

Pages 253-299 by Alex Eskin, Shahar Mozes, Nimish Shah

The Szegö projection need not preserve global analyticity

Pages 301-330 by Michael Christ

Dimension and rigidity of quasi-Fuchsian representations

Pages 331-355 by Chengbo Yue

Persistent nonhyperbolic transitive diffeomorphisms

Pages 357-396 by Christian Bonatti, Lorenzo J. Díaz

On the fundamental groups of manifolds of positive sectional curvature

Pages 397-411 by Xiaochun Rong